Miniscus tear and bone inflation in Left KneeHello,
Im a 51 y/o male, living in the states. I have an invironmently induced allergy. Its affecting my lungs and esophagus which makes swallowing food difficult. The doctor gave me Omeprazol, a PPI medication that blocks all allergic reaction in the body. One week later I realised my whole body was swollen, sever water retention, and that affected my leg muscles pain, and all LEGS joints, especially my left knee.
I had an MRI done on the left knee, and it showed a meniscus tear, edema, ligament fraying, and bone inflammation. Its quite a severe knee injury, and Im having difficulty walking.
I wonder if theres any remedy that can help heal the tears and bone inflammation. That was caused by this medication. Please let me know if you need more details, I have the MRI report.
I should also mention that Im using Advair, as maintenance inhaler for the lungs.
Thank you so much in advance, the help you offer is priceless to me.
adamues on 2023-11-21
Ziomih last week
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.